# SDR HNAA0200018

- Difficulty date: February 6, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 34,650 hours, 38,719 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Circuit Breaker
- Part number: SM601BA20A1
- Part serial: 06513
- Condition: Inoperative
- Location: #1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

While taxing to gate lost #1 standby hydraulic pump, lost toe brakes.  Replaced RCCB, ops check good.
